Skip to main content

Lagrangian-Eulerian methods for uniqueness in hydrodynamic systems

Author(s): Constantin, Peter

To refer to this page use:
Abstract: We present a Lagrangian–Eulerian strategy for proving uniqueness and local existence of solutions of limited smooth- ness for a class of incompressible hydrodynamic models in- cluding Oldroyd-B type complex fluid models and zero mag- netic resistivity magneto-hydrodynamics equations.
Publication Date: 25-Jun-2015
Electronic Publication Date: 11-Apr-2015
Citation: Constantin, Peter. (2015). Lagrangian-Eulerian methods for uniqueness in hydrodynamic systems. ADVANCES IN MATHEMATICS, 278 (67 - 102. doi:10.1016/j.aim.2015.03.010
DOI: doi:10.1016/j.aim.2015.03.010
ISSN: 0001-8708
EISSN: 1090-2082
Pages: 67 - 102
Type of Material: Journal Article
Journal/Proceeding Title: ADVANCES IN MATHEMATICS
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.